MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86398
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Codes Injury (2348); Extubate (2402)
Date of Event 02/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the tip of the tube was not correctly identified due to its image on x-ray and the way it was projected on the x-ray gave a false impression of the tip.It was stated that it resulted in right mainstream intubation, left lung collapse, hypoxia, arterial fibrillation with rapid ventricular response and kidney failure.The patient remains intubated with the device.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the tip of the tube was not correctly identified due to its image on x-ray and the way it was projected on the x-ray gave a false impression of the tip.It was stated that it resulted in right mainstream intubation, left lung collapse, hypoxia, arterial fibrillation with rapid ventricular response and kidney failure.The device was removed and the patient underwent tracheostomy.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key8422646
Report Number2936999-2019-00188
Device Sequence Number2051124
Product Code BTR
UDI-Device Identifier10884522002066
UDI-Public10884522002066
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K873461
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86398
Device Catalogue Number86398
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2019
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;